MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA MACHINE REFURBISHED, FINAL ASSEMBLY

TERUMO BCT TRIMA ACCEL; TRIMA MACHINE REFURBISHED, FINAL ASSEMBLY
Model Number 81002
Medical Device Problem Codes Unintended System Motion (1430); Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
During a service call at the customer¿s site, the terumo bct service technician discovered the iv pole on the trima equipment would not stay up.The service technician reported the customer had been using tape to hold it in place.No injury was reported for this incident and no patient was connected at the time the iv pole was discovered, therefore, no patient information is reasonably known.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information.Investigation: the iv pole and latch plate were not returned for further evaluation, although,the observations of the iv pole not staying up were made by the service representative at the customer site.A new iv pole housing and latch plate were installed in the device.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no other problems identified related to the reported condition.Root cause: the root cause of the failure was a defective iv pole.Corrective action: an internal capa has been initiated to address iv poles slipping down and not staying in place.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA MACHINE REFURBISHED, FINAL ASSEMBLY
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key7912429
Report Number1722028-2018-00262
Device Sequence Number16557478
Product Code GKT
UDI-Device Identifier05020583810020
UDI-Public05020583810020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK150269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81002
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;